| Catalog Number |
02.12.0510FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting instability and the cause is unknown.About 1 year and 3 months after the primary surgery, the surgeon upsized the insert (from 10 to 14 mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 19 february 2024.Lot 2214991: (b)(4) items manufactured and released on 13-jul-2022.Expiration date: 2027-jun-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.